CureZone   Log On   Join
Nexium causing severe gallbladder pain?
 
ghostofme Views: 6,619
Published: 10 years ago
 

Nexium causing severe gallbladder pain?


I went on a high dose of Nexium for GERD. Within a month I started experiencing recurring episodes of SEVERE pain in the area of my sternum/solar plexus. These episode occurred approximately once per month and lasted 10-15 hours. It was excruciatingly painful.

Two of my doctors believed that the symptoms were indicative of gall bladder pain. Sonogram was negative for gall stones. A HIDA scan indicated that my gall bladder was not functioning properly. My Dr. recommended gall bladder removal. However, I discovered research that concluded that proton pump inhibitors such as Nexium actually cause gall bladder dysfunction (http://www.medscape.com/viewarticle/503676).

I switched from Nexium to omeprazole and am taking about half the dose I was before. The painful episodes have completely discontinued. And I still have my gall bladder.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.281 sec, (1)